# SDR MWEA00319

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99118606
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 1109 SHEAR TIE CRACKED BETWEEN LONGERON 2 RIGHT AND NR 1.  FABRICATED AND INSTALLED NEW SHEAR TIE AND ANGLE.
